Perfect maps and condensations
Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 983-986
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_5_a0,
author = {A. V. Arkhangel'skii},
title = {Perfect maps and condensations},
journal = {Doklady Akademii Nauk},
pages = {983--986},
year = {1967},
volume = {176},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a0/}
}
A. V. Arkhangel'skii. Perfect maps and condensations. Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 983-986. http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a0/